Rede ned (anti) fuzzy BM-algebras

Document Type: Research Articles

Author

Department of Mathematics, Islamic Azad University, Kerman Branch, Kerman, Iran.

Abstract

In this paper by using the notiαon of anti fuzzy points and its besideness to and
non-quasi-coincidence with a fuzzy set the concepts of an anti fuzzy subalgebras
in BM-algebras are generalized and their inter-relations and related properties
are investigated.

[1] S. A. Bhatti, M. A. Chaudhry and B. Ahmad, On classi cation of BCI-algebras,
Math. Jap. 34 (1989), 865{876.
[2] S. K. Bhakat and P. Das, (2;2 _ q)-fuzzy subgroup,Fuzzy Sets and Systems 80
(1996), 359{368.
[3] A. Borumand Saeid, Fuzzy BM-algebras, Indian J. Sci. Technol. 3 (2010), 523{
529.

[4] Q. P. Hu and X. Li, On BCH-algebras, Math. Seminar Notes 11 (1983), 313{320.
[5] Q. P. Hu and X. Li, On proper BCH-algebras, Math. Japonica 30 (1985), 659{
661.
[6] K. Iseki and S. Tanaka, An introduction to theory of BCK-algebras, Math.
Japonica 23 (1978), 1{26.
[7] K. Iseki, On BCI-algebras, Math. Seminar Notes 8 (1980), 125{130.
[8] C. B. Kim and H. S. Kim, On BM-algebras, Sci. Math. Japo. Online e-2006
(2006), 215{221.
[9] H. S. Kim, Y. H. Kim and J. Neggers, Coxeters and pre-Coxeter algebras in
Smarandache setting, Honam Math. J. 26 (2004), 471{481.
[10] Y. B. Jun, On ( ; )-fuzzy subalgebras of BCI=BCK-algebras, Bull. Korean
Math. Soc. 42 (2005), 703{711.
[11] Y. B. Jun, E. H. Roh and H. S. Kim, On BH-algebras, Sci. Math. Japonica
Online 1 (1998), 347{354.
[12] J. Meng and Y. B. Jun, BCK-algebras, Kyung Moon Sa, Co., Seoul, 1994.
[13] J. Neggers and H. S. Kim, On d-algebras, Math. Slovaca 49 (1999), 19{26.
[14] J. Neggers and H. S. Kim, On B-algebras, Mate. Vesnik 54 (2002), 21{29.
[15] J. Neggers and H. S. Kim, A fundamental theorem of B-homomorphism for B-
algebras, Int. Math. J. 2 (2002), 215{219.
[16] A. Rosenfeld, Fuzzy Groups, J. Math. Anal. Appl. 35 (1971), 512-517.
[17] A. Walendziak, Some axiomatizations of B-algebras, Math. Slovaca 56 (2006),
301{306.
[18] A. Walendziak, A note on normal subalgebras in B-algebras, Sci. Math. Jap.
Online e-2005 (2005), 49{53.
[19] L. A. Zadeh, Fuzzy Sets, Inform. Control 8 (1965), 338{353.